# SDR SIMA20121020002

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N717AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145272
- Aircraft time: 27,647 hours, 24,673 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Broken
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3209 THE CREW REPORTED A LOUD "CLUNK" FROM UNDER FIRST OFFICER FLIGHT COLUMN FLOORBOARD AREA.  NOISE OCCURED WHILE CONFIGURED FOR LANDING.  NO OTHER DISCREPANCIES NOTED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED INSPECTION IN NOSE WHEEL COMPARTMENT, NOSE GEAR AND DOORS AND FORWARD AVIONICS COMPARTMENT.  NO SIGNS OF DAMAGE NOTED, FOUND FIRST OFFICER’S EMERGENCY FLASHLIGHT IN COCKPIT BROKEN AND HOLDING CLIP ON HOLDER SNAPPED OFF AND ON THE COCKPIT FLOOR.  REMOVED AND REPLACED THE FIRST OFFICER’S FLASHLIGHT ASSEMBLY IAW AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
